# SDR UPS96821234

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5770123
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, RT WING LEADING EDGE 4 RIBS CRACKED AT STA XFS820, XFS800, XFS695 AND XFS680.  REPAIRED RIBS PER MM 57-00-00, FIG 801.
